# SDR SWAA042219

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 56,629 hours, 53,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN AT BS 884, LBL 9, BS 888 RBL 9, CRACKED.  REPAIRED SKIN PER EA.
